“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 510
School of Mathematics
  Title:   Interval-valued fuzzy ideals in a hyperring
  Author(s):  B. Davvaz
  Status:   Published
  Journal: Ital. J. pure Appl. Math.
  No.:  10
  Year:  2001
  Pages:   117-124
  Supported by:  IPM
In this paper we introduce the concept of an interval-valued fuzzy ideal of a hyperring which is an extended notion of a fuzzy ideals of a hyperring, and give some properties of such ideals.

Download TeX format
back to top
scroll left or right